# SDR CA000802013

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, WHEN GEAR HANDLE SELECTED UP, GEAR DISAGREE WARNING MESSAGE, WOW INPUT CAUTION MESSAGE, NOSE DOOR OPEN, STEERING INOP MESSAGE. CREW DECLARED AN EMERGENCY AND RETURNED TO CVG, COMPLETING AN UNEVENTFUL LANDING. THE NOSE STRUT WAS SERVICED AND A/C RETURNED TO SERVICE.
